# SDR 05FDEA00622

- Difficulty date: March 21, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO ZONE 240 LT NR4 SEAT TRACK, FR 54 AND FR 54.1 CORROSION PROPAGATED ON SEAT TRACK FLANGE SCREW HOLES 2-AREAS.  BLENDED CORROSION IAW A310-200 SRM 51-74-10, 53-10-16, CHECKED LIMITS AND NOTED FOR  MATERIAL LOSS, DUE TO CORROISION OUT OF LIMITS REMOVED AND REPLACED SEAT TRACK IN MAIN  DECK CARGO ZONE 240 LT SEAT TRACK AT FR54 AND 54.1 IAW A310-200 SRM 51-72-10.
